# SDR COEA2016052601807

- Difficulty date: May 26, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 35,467 hours, 39,442 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 200322
- Part serial: 197136
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7202, AIR TURN BACK DISCREPANCY.  DURING CLIMB OUT THE ACW NR 2 GEN FAULTED.  THE CREW RESET THE SYS BUT THE FAULT RETURNED.  THE CREW ELECTED TO RETURN  & LANDED SAFELY & NO EMER WAS DECLARED.  REPLACED THE NR 2 ACW GEN.  LEAK & OPERATIONS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
